[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re:



I use the quick set infusion set and every time I put it on, I get very itchy
around the site. I normally leave it on though since no matter where I put it
I get itchy. When I take them off, I have a little rash that's itchy for about
a day but after that it's normally fine. Have you checked with your doctor
about the rashes and pumps? I would, especially with the bump that hasn't gone
away.

Jacqui


>>>Hi

I am wondering if anyone else experienced this situation. a Few hours after
i insert a  quickset the area around the set gets so itchy that i cant stand
it and when i take it out to put a new one in i get a red itchy bump and a
rash. I been having bumps but this one hasnt gone away. I also Have put in 3
sets in the last 2 days have gotten bumps and rashes everytime. Also do you
know if all the infusion sets yous the same Glue? HELP

Laura





_________________________________________________________________
Join the worlds largest e-mail service with MSN Hotmail.
http://www.hotmail.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtmlGet more from the
Web.  FREE MSN Explorer download : http://explorer.msn.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml